# SDR JJBA201908197011

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 34,700 hours, 22,311 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00664
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 20,182 hours, 13,978 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESS FAIL ON EICAS AND MANUAL PRESSURIZATION INOPERATIVE DURING TAKEOFF CLIMB OUT. R&R AUTO PRESSURE DIGITAL CONTROLLER. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
